Caffetin COLD®
is a unique combination of 4 components, Paracetamol, Pseudoephedrine HCl, Dextromethorphan HBr and vitamin C, which effectively alleviates the major symptoms of cold and flu, as well as the infections accompanied with cough, rhinorrhoea (nose running) and states of elevated body temperature.
Ingredients
DEXTROMETHORPHAN HBR

This non-opioid antitussic substance has an effect on the cough centre in medulla oblongata by suppressing the dry irritating cough. It is a safe antitussic, causing no respiratory depression or addiction.

The daily dose of dextromethorphan for adults is 30 mg each 6-8 hours and the maximum daily dose is 120 mg/day, which is 8 times higher than the dose contained in one Caffetin COLD® tablet.

It has fast action, within 15-30 minutes following application.

For children aged 6-12, the daily dose is 15 mg every 6-8 hours, the maximum dose being 60 mg/day.

One Caffetin COLD® tablet contains 15 mg dextromethorphan.

NEW!!!
NEW!!!
soon
soon
Main     Macedonian     Albanian
All our products are listed and described on these pages for the sole purpose that you get informed about the general activities of Alkaloid, not as a recommendation for their application in certain situations. Contact your doctor or a pharmacist for any advice on proper use of our products and carefully read the insert leaflet placed in each package of our products.
caffetin®2007 all rights reserved